Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Homotopy equivalences which are cellular at the prime 2


Author: N. Levitt
Journal: Bull. Amer. Math. Soc. 79 (1973), 601-605
MSC (1970): Primary 57C15, 57C25
MathSciNet review: 0319210
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C15, 57C25

Retrieve articles in all journals with MSC (1970): 57C15, 57C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13221-5
PII: S 0002-9904(1973)13221-5